Alert archive / Vermont / Special Weather Statements in 2021
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Mar 1, 2021, 8:59 PM EST for Addison County, Vermont; Essex County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 8:59 PM EST (01:59 UTC)
- Expired
- Mar 1, 2021, 9:45 PM EST
- In force
- 46 min
- Issued by
- NWS Burlington, VT
Counties Essex County, NY, Addison County, VT
The radar
The Burlington radar (KCXX), 64 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
950
WWUS81 KBTV 020159
SPSBTV
Special Weather Statement
National Weather Service Burlington VT
859 PM EST Mon Mar 1 2021
NYZ034-035-VTZ008>011-017-018-020245-
Western Essex-Eastern Essex-Western Rutland-Eastern
Chittenden-Washington-Western Addison-Eastern Addison-Orange-
859 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHEASTERN ESSEX...WEST
CENTRAL ORANGE...ADDISON...NORTHWESTERN RUTLAND...SOUTHEASTERN
CHITTENDEN AND SOUTHWESTERN WASHINGTON COUNTIES...
At 857 PM EST...an area of heavy snow was over Weybridge...moving
southeast at 15 mph.
Locations impacted include...
Middlebury, Vergennes, Moriah, Crown Point, Westport, Cornwall,
Weybridge, Salisbury, Monkton Ridge, Lincoln, Orwell, Monkton,
Monkton Boro, Whiting, New Haven, Granville, Port Henry, Addison,
Shoreham and Ripton.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* sudden and brief snowfall rates of 1 to 2 inches per hour are
possible in this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4381 7338 4380 7346 4414 7384 4427 7307
4399 7272 4378 7335
TIME...MOT...LOC 0157Z 317DEG 15KT 4401 7323
$$
ClayWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Mar 1, 7:03 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Mar 1, 7:03 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
703 PM EST Mon Mar 1 2021
.SYNOPSIS...
Occasional snow showers and some snow squalls will move east
across portions of northern New York and the southern half of
Vermont tonight. The combination of gusty winds, falling
temperatures, reduced visibilities, and snow covered roads will
continue to make for very difficult travel conditions. Over the
northern half of Vermont falling temperatures tonight will lead
to icy road conditions due to snow covered or wet roads from
snowmelt. Very cold wind chills will develop during the
overnight hours and continue Tuesday morning. A gradual ease of
the chill will occur by late Tuesday ahead of a clipper system
that will bring light snow to much of the region. Expect
periods of breezy conditions on Thursday and Friday associated
with a tightening pressure gradient and reinforcement of
seasonably cold air.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
As of 703 PM EST Monday...Potent upper circulation is moving
out of southeast Ontario and into northern New York this
evening. This feature is enhancing the areal coverage of snow
showers across the southern Saint Lawrence Valley and northern
Adirondacks of New York and across portions of central and
southern Vermont. Have increased precipitation chances for the
next several hours as the upper circulation moves east across
area where frontal boundary looks to have stalled and become
oriented from west to east. Travel will be difficult due to
bursts of heavier snow, reduced visibilities, and falling
temperatures. Northern areas where little snow is occurring we
are getting falling temperatures which will cause icy road
conditions as well.
Previous Discussion...
The primary cold front is currently bisecting the North
Country, with the northwestern portions of our region now post-
frontal. So we will continue to see brief snow showers and
locally snow squalls as the front sinks southeastward through
the rest of the daylight hours. We have noticed the main impact
with these squalls will likely be low visibility. The mild
surface temperatures out ahead of the line is making it
difficult for snow to accumulate on warm roads, and the air
temperature is generally falling to near freezing and not below
with the frontal passage.
The secondary arctic front will move through tonight, with more
isolated snow showers possible. It will open up the gates for
strong isallobaric winds and frequent gusts over 40 MPH along
with much colder air seen in surface observations falling
through the teens and single digits this afternoon over much of
southern Quebec and Ontario. Tried to highlight areas with best
chance of seeing wind gusts near 50 MPH, but there are mixed
signals for how east the strongest gusts will extend downwind of
the higher summits. That will be the main forecast challenge
for the next 24 hours. With slightly stronger winds than
previous forecast, we have low enough wind chills to upgrade
Essex County, New York into a wind chill warning, with no other
changes needed to existing wind chill advisories and wind
advisories.
Skies should trend sunny during the day with wind chills
gradually improving, approaching 0 degrees by late afternoon
with slightly higher values in the wide valleys. Then clouds
should increase rapidly tomorrow night ahead of a clipper-system.
Although the surface low appears to weaken as it passes to our
north, strong 925 millibar westerly flow associated with the
system along with good lift from warm advection processes favors
up to a couple inches of light snowfall across much of northern
New York and far northern Vermont, with lesser amounts as one
goes south and east.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 327 PM EST Monday...An Alberta Clipper will continue its
eastward progression across our area Wednesday morning. The system
weakens as it gets pulled into deep low pressure in the Canadian
Maritimes in addition to a lack of significant warm, moist advection
due to the competing influence of a southern stream shortwave.
Stratiform snow should taper off, and then transition to orographic
snow showers over the northwest facing slopes while moisture lingers
in place. Temperatures should warm into the 30s. Cold air advection
ensues early Wednesday evening with a switch to northwest winds.
Temperatures will fall into the teens to lower 20s overnight.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 327 PM EST Monday...Heading into the later portion of the week,
deep low pressure retrogrades back towards coastal Canada from off
the Canadian Maritimes. This will keep north to northwesterly flow
across our region. So, we should have a spell of seasonably cool and
dry weather. There will be some pockets of moisture here and there
that could allow for some snow showers. The GFS is aggressive about
the potential for Thursday, but the mid-level moisture content is
questionable amongst various guidance, and there is divergence in
the low-levels. However, most agree on scattered snow showers,
mainly in the mountains, for Friday and Saturday. With this cool
spell, expect highs in the 20s and lows in the single digits to
teens. The other thing of note will be the potential for some
stronger winds later Thursday into Friday as pressure gradients
tighten between building Canadian high pressure and the retrograding
low.
Otherwise, we see moderation into the new week as troughiness over
New England comes to an end with a broader upper ridge developing
with high pressure to our south. This should also dry us out with
little to no precipitation expected.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Through 00Z Wednesday...Scattered to numerous snow showers and
snow squalls will move east across the area through 06z. Expect
MVFR to VFR conditions, except IFR to LIFR conditions in any
snow squalls. The IFR to LIFR conditions will most likely occur
at KSLK, KMPV, and KRUT. After 06z the snow showers and squalls
will diminish, but strong west to northwest winds will exist
with gusts in the 30 to 40 knot range through at least 16z
before slowly tapering off. Ceilings and visibilities will be
improving into the VFR category between 08z and 14z and persist
through the remainder of the period.
Outlook...
Tuesday Night: Mainly VFR, with local MVFR possible. Chance SN.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHSN.
Wednesday Night: Mainly VFR, with local MVFR possible. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. NO SIG WX.
Friday: VFR. Slight chance SHSN.
Friday Night: VFR. Slight chance SHSN.
Saturday: VFR. NO SIG WX.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Chill Advisory from 10 PM this evening to 11 AM EST
Tuesday for VTZ003-006>008-010-016>019.
Wind Advisory until 1 PM EST Tuesday for VTZ003-004-006>008-
010>012-019.
Wind Chill Warning from 10 PM this evening to 11 AM EST
Tuesday for VTZ004.
NY...Wind Chill Advisory from 10 PM this evening to 11 AM EST
Tuesday for NYZ029>031-034.
Wind Advisory until 1 PM EST Tuesday for NYZ031-034.
&&
SYNOPSIS...Evenson/Kutikoff
NEAR TERM...Evenson/Kutikoff
SHORT TERM...Haynes
LONG TERM...Haynes
AVIATION...EvensonHazardous weather outlook, Mar 1, 3:25 PM EST, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 325 PM EST Mon Mar 1 2021 NYZ029-030-VTZ016>018-021000- Southeastern St. Lawrence-Southern Franklin-Eastern Franklin- Eastern Chittenden-Eastern Addison- 325 PM EST Mon Mar 1 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northern New York, central Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ031-034-VTZ003-006>008-010-021000- Western Clinton-Western Essex-Orleans-Lamoille-Caledonia-Washington- Orange- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026>028-035-087-VTZ001-002-005-009-021000- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Eastern Essex-Southwestern St. Lawrence-Grand Isle-Western Franklin- Western Chittenden-Western Addison- 325 PM EST Mon Mar 1 2021 This Hazardous Weather Outlook is for northern New York, central Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. An arctic boundary is producing scattered snow showers this afternoon into tonight, along with rapidly falling temperatures on blustery northwest winds. Wind gusts of 30 to 40 are expected through the overnight. These brisk winds and falling temperatures will create wind chill values between 15 and 20 below zero on Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ019-021000- Eastern Rutland- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ011-012-021000- Western Rutland-Windsor- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ004-021000- Essex- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northeast Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 1, 6:39 PM EST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Burlington VT
639 PM EST Mon Mar 1 2021
NYZ029>031-034-087-020030-
Southeastern St. Lawrence-Southern Franklin-Western Essex-Western
Clinton-Southwestern St. Lawrence-
639 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHERN CLINTON...SOUTHERN
FRANKLIN...SOUTHERN ST. LAWRENCE AND NORTHWESTERN ESSEX COUNTIES...
At 639 PM EST...an area of heavy snow was near Oswegatchie...moving
east at 30 mph.
Locations impacted include...
Tupper Lake, Adirondack Regional Airport, Gouverneur, Saranac Lake,
Lake Placid, Oswegatchie, De Kalb, Fowler, Piercefield, Wawbeek,
Degrasse, Carry Falls Reservoir, Richville, Cranberry Lake, Mount
Marcy, Hermon, Horseshoe Lake, Star Lake, North Elba and
Harrietstown.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* sudden and brief snowfall rates of 1 to 2 inches per hour are
possible in this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4460 7553 4445 7385 4408 7386 4408 7428
4412 7428 4412 7431 4405 7507 4431 7565
TIME...MOT...LOC 2339Z 273DEG 27KT 4421 7503
ClaySpecial weather statement, Mar 1, 6:45 PM EST, 2 hours 14 minutes before
Special Weather Statement National Weather Service Burlington VT 645 PM EST Mon Mar 1 2021 VTZ008>010-012-017-018-020030- Windsor-Eastern Chittenden-Washington-Western Addison-Eastern Addison-Orange- 645 PM EST Mon Mar 1 2021 ...AN AREA OF HEAVY SNOW WILL AFFECT NORTHWESTERN ORANGE...CENTRAL ADDISON...SOUTHEASTERN CHITTENDEN...NORTH CENTRAL WINDSOR AND SOUTHWESTERN WASHINGTON COUNTIES... At 644 PM EST...an area of heavy snow was over Middlebury...moving east at 30 mph. Locations impacted include... Barre, Middlebury, Vergennes, Montpelier, Braintree Hill, Weybridge, Waltham, Bristol, Lincoln, Randolph, Waitsfield, Berlin, New Haven, Panton, Granville, Addison, Northfield Village, Warren, Ripton and Northfield. This includes Interstate 89 between mile markers 28 and 52. * winds in excess of 25 mph are possible with this area of heavy snow. * sudden and brief snowfall rates of 1 to 2 inches per hour are possible in this area of heavy snow. Temperatures are above freezing, but sharply colder temperatures following the snow will cause any water or sluch to quickly freeze on roads and sidewalks. Untreated road surfaces will become extremely slippery and offer little or no traction. Reduced speeds and distance between vehicles is advised. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4398 7339 4415 7335 4426 7250 4388 7251 TIME...MOT...LOC 2344Z 273DEG 27KT 4405 7310 Clay
Special weather statement, Mar 1, 7:29 PM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Burlington VT
729 PM EST Mon Mar 1 2021
NYZ029-030-034-087-020115-
Southeastern St. Lawrence-Southern Franklin-Western
Essex-Southwestern St. Lawrence-
729 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHERN FRANKLIN...SOUTHERN ST.
LAWRENCE AND NORTHWESTERN ESSEX COUNTIES...
At 729 PM EST...an area of heavy snow was near Degrasse...moving east
at 35 mph.
Locations impacted include...
Tupper Lake, Adirondack Regional Airport, Gouverneur, Saranac Lake,
Lake Placid, Oswegatchie, Fowler, Piercefield, Wawbeek, Degrasse,
Cranberry Lake, Mount Marcy, Horseshoe Lake, Star Lake, North Elba,
Harrietstown, Fine, Pitcairn, Edwards and Paul Smiths.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* sudden and brief snowfall rates of 1 to 2 inches per hour are
possible in this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4441 7538 4446 7394 4407 7383 4406 7427
4412 7428 4405 7505 4428 7558
TIME...MOT...LOC 0029Z 291DEG 29KT 4426 7515
ClaySpecial weather statement, Mar 1, 7:31 PM EST, 1 hour 28 minutes before
Special Weather Statement National Weather Service Burlington VT 731 PM EST Mon Mar 1 2021 NYZ031-034-035-VTZ005-008>010-017-018-020115- Western Essex-Western Clinton-Eastern Essex-Eastern Chittenden-Western Chittenden-Washington-Western Addison-Eastern Addison-Orange- 731 PM EST Mon Mar 1 2021 ...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN CLINTON... NORTHEASTERN ESSEX...NORTHWESTERN ORANGE...NORTHERN ADDISON... SOUTHERN CHITTENDEN AND SOUTHWESTERN WASHINGTON COUNTIES... At 730 PM EST...an area of heavy snow was near Westport...moving east at 40 mph. Locations impacted include... Barre, Vergennes, Montpelier, Middlebury, Essex, Willsboro, Westport, Wilmington, Elizabethtown, Keene, Weybridge, Monkton Ridge, Waterbury Village, Lincoln, Monkton, Monkton Boro, New Haven, Middlesex, Granville and Addison. This includes Interstate 89 between mile markers 34 and 63. * winds in excess of 25 mph are possible with this area of heavy snow. * sudden and brief snowfall rates of 1 to 2 inches per hour are possible in this area of heavy snow. Icy roads are possible as the snow melts on the roads then quickly refreezes. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4409 7386 4444 7385 4432 7249 4397 7252 TIME...MOT...LOC 0030Z 275DEG 36KT 4423 7342 Clay
Special weather statement, Mar 1, 8:14 PM EST, 45 minutes before
Special Weather Statement
National Weather Service Burlington VT
814 PM EST Mon Mar 1 2021
NYZ034-035-VTZ005-008-009-017-018-020200-
Western Essex-Eastern Essex-Eastern Chittenden-Western
Chittenden-Washington-Western Addison-Eastern Addison-
814 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT EAST CENTRAL ESSEX...
NORTHWESTERN ADDISON...SOUTHWESTERN CHITTENDEN AND SOUTHWESTERN
WASHINGTON COUNTIES...
At 814 PM EST...an area of heavy snow was along a line extending from
Starksboro to near Westport to near Keene Valley...and moving
southeast at 25 mph.
Locations impacted include...
Vergennes, Middlebury, Moriah, Westport, Elizabethtown, Weybridge,
Monkton Ridge, Lincoln, Monkton, Monkton Boro, New Haven, Port Henry,
Addison, Starksboro, Ferrisburg, Waltham, Bristol, Keene Valley,
Panton and Mt. Philo State Park.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* sudden and brief snowfall rates of 1 to 2 inches per hour are
possible in this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4412 7277 4401 7316 4399 7345 4418 7388
4428 7358 4428 7301
TIME...MOT...LOC 0114Z 302DEG 20KT 4422 7305 4414 7347 4415 7372
ClaySpecial weather statement, Mar 1, 8:59 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Burlington VT
859 PM EST Mon Mar 1 2021
NYZ034-035-VTZ008>011-017-018-020245-
Western Essex-Eastern Essex-Western Rutland-Eastern
Chittenden-Washington-Western Addison-Eastern Addison-Orange-
859 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHEASTERN ESSEX...WEST
CENTRAL ORANGE...ADDISON...NORTHWESTERN RUTLAND...SOUTHEASTERN
CHITTENDEN AND SOUTHWESTERN WASHINGTON COUNTIES...
At 857 PM EST...an area of heavy snow was over Weybridge...moving
southeast at 15 mph.
Locations impacted include...
Middlebury, Vergennes, Moriah, Crown Point, Westport, Cornwall,
Weybridge, Salisbury, Monkton Ridge, Lincoln, Orwell, Monkton,
Monkton Boro, Whiting, New Haven, Granville, Port Henry, Addison,
Shoreham and Ripton.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* sudden and brief snowfall rates of 1 to 2 inches per hour are
possible in this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4381 7338 4380 7346 4414 7384 4427 7307
4399 7272 4378 7335
TIME...MOT...LOC 0157Z 317DEG 15KT 4401 7323
ClayThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:31 PM EST | Special Weather Statement | BTV | Addison, Washington | 44 min |
| Mar 1, 8:14 PM EST | Special Weather Statement | BTV | Addison | 46 min |
| Mar 1, 9:17 PM EST | Special Weather Statement | BTV | Orange, Washington | 43 min |
| Mar 1, 9:35 PM EST | Special Weather Statement | BTV | Rutland | 40 min |
| Mar 1, 10:13 PM EST | Special Weather Statement | BTV | Rutland, Windsor | 47 min |
| Mar 1, 7:29 PM EST | Special Weather Statement | BTV | St. Lawrence | 46 min |
| Mar 2, 2:45 PM EST | Winter Weather Advisory | BTV | Franklin, St. Lawrence | 24 hr |
Nearby
Special Weather Statements in Vermont, 2021Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.